# SDR AALA200802355A

- Difficulty date: October 18, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: 90004213
- Condition: Failed
- Location: Slat Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD INFLIGHT - LEADING EDGE SLATS WOULD NOT EXTEND.  LANDED AT IAD WITHOUT INCIDENT DUE TO LONGER RUNWAY.  REPLACED NUMBER FOUR LEADING EDGE RETRACT SENSOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
